# SDR 2025FA0000283

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: General aviation
- Aircraft: N347KA
- Make and model: Cessna 208B
- Aircraft serial: 208B2407
- Aircraft time: 8,017 hours, 13,491 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fcu
- Part number: 312267804
- Part serial: F67186
- Condition: Leaking
- Location: Zone 400
- Part time: 34 hours, 78 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DISCOVERED BLUE DYE WASHOUT FROM FCU INDICATION OF INTERNAL MALFUNCTION OF COMPONENT.  BLUE DYE FOUND IN ARE OF MATING SURFACE OF FCU AND FUEL PUMP, INDICATIVE OF INTERNAL SEAL FAILURE.  NO IN-FLIGHT INDICATIONS NOTED.  FOUND DURING A PREFLIGHT INSPECTION.  AIRCRAFT GROUNDED.  FCU AND FUEL PUMP SUBSEQUENTLY CHANGED.  OPERATIONS NORMAL.
